# SDR DALA2019083005129

- Difficulty date: August 29, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 70,537 hours, 26,809 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SHIP 695 STRONG ODOR FROM AIR CONDITIONING ON CLIMB AND DESCENT. CORRECTIVE ACTION: FOUND OIL RESIDUE AT LOWER 2.5 BLEED PORT AT NUMBER 1 ENGINE. C/W NO GO ODI ATA 2172. C/W OIL CONTAMINATION REMOVAL PER AMM 21-00-01. PERFORMED TEMPORARY REPAIR PER ERA 580973-14 REV ORIG. C/W PERMANENT REPAIR SECTION 2 PER ERA 580973-14 REV ORIG NUMBER 1 ENGINE CHANGE ON SPC. (6027561)
